# SDR TWAA9713703

- Difficulty date: November 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N931L
- Make and model: Doug DC-9-32
- Aircraft serial: 47173
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 41B030CF00101
- Condition: Inoperative
- Location: Cabin
- Stage of operation: CR
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

STL - FLT 90 - EMERGENCY LIGHTS ON ALL TIME IN FIRST CLASS.  ONLY WAY TO TURN OFF IS IN EMERGENCY POWER.  THEY COME ON IN ARMED POSITION.  REPLACED BATTERY POWER SUPPLY TWA PART NR 293-0784.  (M)
